My father-in-law is 76 years old and has been having fainting spells along with stomach upset and dizziness. His previous doctor had him on Nifedipin XL 60 mg and Metoprolol ER 25 mg. He takes the Nifedipin at night?? and the metoprolol in the morning. All his fainting spells occur at night. They hospitilized him for one week but found nothing wrong with him. Is it possible they didn't consider the drug interactions or the dosing schedule as responsible for the fainting?
He is now afraid to drive or go outside...he is Italian and his english is not good so I don't even know if he told the doctors in the ER about all his meds. We are trying to find him a new doctor so he can get his life back. Help.
My dad, who was 85 at the time, experienced something similar. He was taking his BP med around noon each day. He had a spell while driving and had an accident. One of the ER doctors suggested that he take his BP med at night prior to bed and that fixed the problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.